{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602007430325649   Reference number:68A0017544

Numerical solution of plasma wave equation for a linear confining potential

線形な閉じ込めポテンシャルに関するプラズマ波方程式の数値解
Author (1):
Material:
Volume: 11  Issue:Page: 1154-1161  Publication year: 1968
JST Material Number: H0052A  ISSN: 0031-9171  CODEN: PFLDAS  Document type: Article
Article type: 原著論文  Country of issue: United States (USA) 

Return to Previous Page